# SDR HALA2014031100034

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 19,239 hours, 46,080 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSEU FAULTS RT GEAR UP/LATCHED SENSOR.  DIVERTED, REPLACED SENSOR D1-1058. OPS CHECKED OK IAW AMM 32-61-00. PSEU RTS TEST PASSED. OK FOR SERVICE.
